# SDR ASMF200412002

- Difficulty date: December 7, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 44,135 hours, 30,763 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Slat Fail
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT PERFORMED A REJECTED TAKEOFF AT 110 KNOTS AS A CONSEQUENCE OF "AUTO SLAT FAIL" LIGHT TURNED ON.  BITE AND RESEAT WERE PERFORMED TO STALL WARNING COMPUTERS IAW MM 34-19-00, AUTO SLATS SYSTEM WAS CHECKED IAW MM 27-80-00 AND INSPECTION BY REJECTED TAKEOFF WAS PERFORMED IAW MM 05-56-00, ALL CORRECT.
